# SDR HALA2022061300111

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A300*
- Aircraft serial: 1217
- Aircraft time: 47,169 hours, 7,437 cycles
- Engine: Rroyce TRENT700072
- System (JASC): 7323 · Turbine Governor
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MAINTENANCE #2 ENG FADEC FAULT ON START. OPS NORMAL ON SECOND START// ENG 2 FADEC FAULT & FAILURE MSG SEL MODE SW (17KS)/ EIVMU (1KS2) ON PH II PER AMMRS. R/R 17KS PER A330 ASM 73-25-60. NEEDS OPS CK. WIP DL 789082. PN ON/OFF 058-013-00. SN ON H004075 SN OFF 67974. RAN ENG #2 ON CHANEL A & B. NO FAULTS. OK FOR SVC
